# SDR QXEA2012060400419

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 13,285 hours, 14,163 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  THE NR 2 AC GEN AND NR 2 PEC CAUTION ILLUMINATED.  COMPLIED WITH THE EC FOR THE NR 2 AC GEN CAUTION.  COMPLIED WITH EC AND SHUT NR 2 ENGINE DOWN.  ALSO THERE IS A POWERPLANT MESSAGE ON THE ED.  INTERROGATED CDS AND FOUND THE FOLLOWING FAULTS: ENG2 CHA 12, 130, 134 CHB 122,130,134.  SINCE FIM TASKS 61-20-03-810-815, 61-20-03-810-818, AND 61-20-03-810-822 INDICATE A FAULTED BETA FEEDBACK TRANSDUCER R & R THE NR 2 BETA FEEDBACK TRANSDUCER IAW AMM TASKS 61-20-11-000-803 AND 61-20-11-400-803.  C/W MX 6710005 AND 6710006. C/W OPS TEST OF THE AC GEN SYS IAW AMM TASK 24-21-00-710-801. OPS TEST GOOD.  NO FAULTS, CODES, CAUTIONS OR MESSAGES RETURNED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
